The 12th Invest in ME Research Conference June, 2017, Part 2
MEMum presents the second article in a series of three about the recent 12th Invest In ME International Conference (IIMEC12) in London.
Discuss the article on the Forums.

Low motility of intestines can cause visual and auditory symptoms

Discussion in 'Neurological/Neuro-sensory' started by raghav, Feb 20, 2017.

  1. raghav

    raghav Senior Member

    Messages:
    127
    Likes:
    79
    India
    Dear friends,
    If you have visual symtoms like photosensitivy, squinting of eyes which you developed recently(Not from birth), tinnitus and dizzy popping sensations in your ears, heartburn which does not go away on taking antacids, Mitral valve which is jumpy, which is called velocity of vibration of the mitral valve consult a gastro physician and ask for increasing your gut motility (Hypomotility) by prescribing a gut propulsid or prokinetic. It should contain Methyl polysiloxane along with main drug,(Mozapride, itopride etc. In two weeks many of you will see the symptoms vanishing. I am not saying it will work in 100 % of the cases. But definitely in at least 90 % During the treatment your bowel frequency will increase to 3 to 4 times a day which is due to the drug. After the treatment it should revert to the original frequency. Try it. I am not a doctor. But I suffered with these symptoms for many years before a ayurveda doctor diagnosed it as a sluggish intestine. The ayurvedic treatment did not work for me. But I immediately went to gastro and he grinned and said this is a simple problem which many allopathic specialists themselves don't know, except gastroenterologists. Thanks to the compartmentalization of medical education. Left kidney specialist and right kidney specialist kind of thing. he he he.
     
    Izola and xrayspex like this.
  2. xrayspex

    xrayspex Senior Member

    Messages:
    973
    Likes:
    242
    u.s.a.
    interesting.........is it easy to tolerate for those with chemical sensitivity? I have reflux since cholecsytectomy years ago which I can pretty well control by what I eat but I noticed that if I eat too much at night or wrong thing in eve that the next couple days I get other symptoms besides gut that I wouldnt expect so GERD can definitely effect a lot of systems. would be interesting to see what this does. what is it sold as in US?
     
  3. raghav

    raghav Senior Member

    Messages:
    127
    Likes:
    79
    India
    I did not have any problem when i took it. In 1999 when I first consulted a gastro he gave me a Cisapride + Methylpolysiloxane. (Drug name in India - Normagut) Cisapride was subsequently banned. I have tried Mosapride with MPS (Gelusil) . It is quite easy on the stomach. You might feel some hunger pangs. An extra snack should control it. It is only for a couple of weeks. I don't know the drug name in US. But your gastro will be able to help. The medicine increases both motility and peristalsis. The MPS expels the gas. So give it a try.
     
    xrayspex likes this.
  4. kangaSue

    kangaSue Senior Member

    Messages:
    838
    Likes:
    912
    Brisbane, Australia
    It all depends on the cause and degree of one's GI dysmotility. I have not seen either mosapride or itopride reported to be any more effective than either domperidone or cisapride in a real life situation of chronic GI dysfunction with gastroparesis.

    You should be able to get mosapride compounded in the U.S. Itopride can be bought from Japan (Ganaton)
    https://www.mimaki-family-japan.com/
     
  5. xrayspex

    xrayspex Senior Member

    Messages:
    973
    Likes:
    242
    u.s.a.
    are there any over the counter or natural supplements worth a try for this?
     
  6. kangaSue

    kangaSue Senior Member

    Messages:
    838
    Likes:
    912
    Brisbane, Australia
    Iberogast and Triphala are a couple of things some people with gastroparesis have told me helps with their motility. Personally I didn't tolerate either.

    With Iberogast, someone said they got full remission from severe gastroparesis but had to start at one drop a day and slowly increase it. They said it took them nearly 12 months to get up to the recommended dose on the bottle by which stage, things GI-wise were under control with it.
     
    xrayspex likes this.
  7. kangaSue

    kangaSue Senior Member

    Messages:
    838
    Likes:
    912
    Brisbane, Australia
    xrayspex likes this.

See more popular forum discussions.

Share This Page